# SDR SWIA971859

- Difficulty date: June 29, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 8,573 hours, 12,600 cycles
- Engine: Pwa PW118A
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR UP A LOUD RAPID KNOCKING FROM UNDER NOSE OF AC INCREASE IN SPEED NOISE LOUDER ALONG WITH KNOCKING.  THE OPPOSITE EFFECT WITH DECREASE IN SPEED WITH GEAR DOWN NOISE AND KNOCKING STOPPED.  JACKED AC AND SWUNG GEAR,  FOUND GASPER FAN RCCB CLATTERING EXCESSIVELY.  NO DISCREPANCIES NOTED WITH GEAR SYSTEM.  OPS CHECKS GOOD ON GROUND.
